Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Continuous bleeding after taking ECP, had spotting before intercourse due to skipping reminder pills. Pregnant?

I had unprotected sex with my boyfriend on November 2, 2012. He accidentally finished in me but the very next morning I took Next Choice (emergency contraceptive ). I did a HPT about two weeks later and it came out negative. However, on the same day i took the emergency contraceptive (day after intercourse) I had a light spotting of blood , which I continued to have for about two weeks (if im not mistaken). Usually my period starts on the 18th - 22nd day. I never had a flow of my menstrual cycle in November, only spotting, and it is now december 1. I used to take birth control (Ortho-tri cyclen), but a week before the unprotected intercourse I stopped taking them. During the time when I was taking birth control I never took the reminder pills, so I never had a flowing period, just spotting. I am just confused and i don t know if because I was spotting in november, instead of having the full period, if I am pregnant or not...? Also, I wanted to know when is the best time to take a HPT? thank you
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  17 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor